Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had unprotected sex, stomach cramps, back pain, headache. Am I pregnant?

hi.. i am taking pill for almost 2 years then i stopped last month may 12,2012..i had my last period last may 11. i had sex with my bf using pull out method last may 25..i have tummy cramps and back pain and occasional headache . i am suppose to get my period today but no signs yet. is there a possibility that im pregnant. thanks
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The chances of failure of withdrawal method are quite high and the chances of pregnancy are present. The delay in your periods can also be due to post pill amenorrhea. Please do not worry and wait for a week for your periods to start.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor